I have been taking Indreal LA 20 mg once a day and tryptomer 10 mg once a day for almost 7 months for migraine treatment .Now the symptoms have settled .Will there be any side effect for taking this medicine for longer duration.Thanks
My doctor change old bp medicine to new bp medicine,...from last 2 months I take arbitel 25, now doctor change to nexovas tm 25,so is it common to bp goes high
Recently, I’ve been experiencing a strange sensation where stationary objects appear to move for a few seconds, even though they are not actually moving. It takes a few seconds for my perception to adjust and for me to recognise that the object is stationary. I also sometimes experience this after travelling in a car or train, as if the surroundings are still moving even after the vehicle has stopped. I’ve also noticed that judging distances and spatial positioning sometimes takes a little longer than usual, as though my visual perception is delayed.
I’ve had my eyes checked, and my ophthalmologist said there was no apparent eye-related issue. What could be causing these symptoms? Could it be related to the inner ear, vestibular system, or a neurological issue? Should I consult an ENT specialist or a neurologist first? In routine blood test only vitamin d deficiency so taking supplement for it.
What are all the side effects that occur due to taking iv iron infusion
My doctor has told me to take infusions on day 1 and day 3.
Also I'm supposed to take vit B12 injection weekly once for 2 weeks
Today I'm taking iron infusion, is it ok to take B12 injection tomorrow
Haemoglobin 8.4 low
RDW 23 very high
Total rbc 4.85
Mcv 61.3 low
Mch 17.4 low
Mchc 28.3 low
Hematocrit 29.7 low
Lymphocytes 48.7
Please doctor am panicking my doctor appointment is for tmrw morning i am afraid of my results rdw very high it came in report